# SDR 08FDEA03882

- Difficulty date: September 15, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AWB710813
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 487 HR IS CHAFED AND HAS BARE METAL.  BLENDED AREA IAW SRM 54-00-01; VOL I.  ORIGINAL MATERIAL THICKNESS, 0.071 IAW SRM 54-51-01; VOL III.  MATERIAL LOSS 0.020.  REMAINING THICKNESS 0.051.  FOUND TO BE OUT OF LIMITS IAW SRM 54-00-01;VOL I.  FABRICATED PANEL IAW DWG AUB 7108;  REV "A"  ALODINED AND PRIMED IAW SRM 51-21-01; VOL II.  PAINTED IAW SRM 51-21-01; VOL II.  MARKED PANEL IAW GMM 7-0-1001.
